New Jersey, 2018

Flash Flooding in New Jersey, August 4, 2018

August 4, 2018 · NWS PHI · 4 events in 3 counties and zones

Heavy rain fell in northern New Jersey during the morning hours of August 4. Rainfall totals of 3 to 5 inches were common in the northwestern part of the state.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

Heavy rain fell in northern New Jersey during the morning hours of August 4. Rainfall totals of 3 to 5 inches were common in the northwestern part of the state.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Aug 4, 6:45 AM EST, 0 minutes earlier.

Area forecast discussion, Aug 4, 6:45 AM EST, 0 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
745 AM EDT Sat Aug 4 2018

.SYNOPSIS...
A trough of low pressure will move through the area this
morning. High pressure and an associated upper level ridge will
then build in late today and dominate our weather through
Monday. Another upper level trough and weak front will move in
and affect the area for the middle to latter part of next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
745 AM Update...Flash flood watch cancelled for PA counties and
extended until noon for the NJ counties. Updated public products
forthcoming.

630 AM Update...Showers have been a little slower to move east
and it also now looks like most of the heavier showers should
stay north of the I-95 corridor from Wilmington through the
Philadelphia area north to Trenton. Still expect the heaviest
rain to move out of the area by around mid morning.

330 AM...Trough of low pressure currently moving slowly through
eastern PA with successive rounds of heavy showers continuing to
train south to north through Chester, Burks Counties north
through the Lehigh Valley into the southern Poconos and portions
of NW NJ. These heavy showers are being driven by deep moisture
plume feeding north along the east coast with PWATs over 2
inches and a deep warm cloud layer with just enough instability. We
have already received reports of flooding and flash flooding
and as showers continue to train north this threat will persist
in the watch area through early this morning. The good news is
that as the upper level trough driving this system finally
advances east into this morning this will lead to showers
pushing eastward out of the watch area by mid morning. As this
occurs, areas further east along and east of the I-95 corridor
will recieve a period of showers, heavy at times, this morning.
However since this area has not been hit as hard with recent
rainfall and the system will be more progressive as it moves
through these areas farther east we do not expect flash flooding
here. However local urban, small stream, and poor drainage
flooding will be possible.

By this afternoon, last of the heaviest/steadiest showers will
be clearing the coast as the deep moisture plume that has been
over the east for the past few days finally clears the area.
This will lead to skies finally becoming partly to mostly sunny
this afternoon with highs generally in the mid 80s. There
will however continue to be some instability and enough low
level moisture and weak forcing aloft that an isolated afternoon
shower or storm will be possible. However most areas should be
rain free after this main batch of showers clears.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
Upper level trough axis continues to move off to the east
tonight with an upper level ridge progressing east through the
eastern Great Lakes towards the area. This will result in a
westward extension of the Bermuda high building west along the
east coast. As a result of this, skies become mainly clear
tonight with light winds and abundant low level moisture
continuing to persist...especially for areas that have received
recent heavy rains. For these reasons expect at least patchy fog
to develop...especially over eastern PA. Given this set up, it
could become quite dense in spots. Expect lows generally in the
low to mid 60s over the southern Poconos and in the upper 60s to
low 70s elsewhere as temps will be dropping very close to dew
points.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
330 AM Update...No major changes to the overall forecast
thinking for the long range. We lowered dew points some for
Sunday and Monday due to deeper mixing expected and also trimmed
back the area of slight chance POPs a bit for Monday. For
further details, please see previous discussion below.

Friday Afternoon's Discussion...Typical summertime weather will
remain across the area during the long term. A high pressure
system will continue to pump humid and very warm air across the
area, while occasionally an upper disturbance or weak surface
front will set off showers and thunderstorms.

The favored time periods for showers and thunderstorms will be
from next Monday night and into the Wed/Thu period as another
upper trough and sfc front meanders across the area. Preceding
this, ample warn and humid air will be in place, so the
possibility for some heavy downpours will be upon us once again.
We have mostly chc pops for the fcst for Tue thru Thu.

Temperatures will be well above normal Sunday and Monday, the
two dry days as an upper ridge will be across the region. Heat
index values during these days will be in the low/mid 90s,so
some limited heat related issues are possible across the urban
areas. After Monday, the added clouds will probably cause
temperatures to fall back closer to normal.

&&

.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Today...There will continue to be some showers around into this
morning with most sites seeing at least times of MVFR cigs.
Exception is KTTN where IFR cigs will be possible. All sites
expected to be VFR by 18z. Winds generally Southwest wind 5 to
10 knots becoming west.

Tonight...MVFR/IFR restrictions possible by the overnight in
patchy fog...especially for KRDG/KABE.

OUTLOOK...
Sunday thru Monday...Mostly VFR. Patchy overnight/early AM fog
possible with associated restrictions.

Monday night thru Wednesday...Mostly VFR. Sct tstms with lower
   conditions psbl.

&&

.MARINE...
SW winds will gust to 20 knots today with occasional gusts up to
25 knots possible but this is not expected to be widespread
enough for an SCA. Also, showers moving through this morning
into early this afternoon may bring areas of low visibilities.

OUTLOOK... Sub-SCA expected. Fair weather Sun thru Monday
night. Sct showers and tstms Tue thru Wed.

RIP CURRENTS...
There is a moderate risk for the development of dangerous rip
today at the New Jersey and Delaware beaches. The wind should
be from the south and southwest around 10 MPH. Waves in the surf
zone are forecast to be around 3-4 feet with a moderate period
primary swell. However, there should be an underlying long
period swell (around 14 seconds) from the southeast and that is
the main reason for the moderate risk.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...Flash Flood Watch until noon EDT today for NJZ001-007-008.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Fitzsimmons
Near Term...Fitzsimmons/O'Hara
Short Term...Fitzsimmons
Long Term...Fitzsimmons/O'Hara
Aviation...Fitzsimmons
Marine...Fitzsimmons
Hazardous weather outlook, Aug 4, 6:43 AM EST, 2 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
743 AM EDT Sat Aug 4 2018

DEZ001>003-MDZ008-012-015-019-020-NJZ009-010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-051145-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer-Salem-
Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-
Cape May-Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-
Northampton-Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
743 AM EDT Sat Aug 4 2018

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ001-007-008-051145-
Sussex-Warren-Morris-
743 AM EDT Sat Aug 4 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY...

This Hazardous Weather Outlook is for northern New Jersey.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-051145-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
743 AM EDT Sat Aug 4 2018

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Today and Tonight.

There is a moderate risk for the development of dangerous rip
currents.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-051145-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
743 AM EDT Sat Aug 4 2018

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Aug 4, 3:25 AM EST, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
425 AM EDT SAT AUG 04 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 AM     FLOOD            HARDYSTON TWP           41.10N  74.53W
08/04/2018                   SUSSEX             NJ   DEPT OF HIGHWAYS

            HEAVY RAINFALL CONTRIBUTED TO A DOWNED TREE ON STATE
            HIGHWAY 23 NORTH OF HOLLAND MOUNTAIN ROAD IN HARDYSTON
            TWP.

&&

EVENT NUMBER PHI1801188

CMS
Local storm report, Aug 4, 4:04 AM EST, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
504 AM EDT SAT AUG 04 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 AM     FLOOD            ZUCKSVILLE              40.72N  75.25W
08/04/2018                   NORTHAMPTON        PA   DEPT OF HIGHWAYS

            FLOODING ON BUSHKILL DRIVE BETWEEN STOCKER MILL ROAD
            AND KESSLERVILLE ROAD. ALL LANES CLOSED.

&&

EVENT NUMBER PHI1801189

CMS
Local storm report, Aug 4, 4:29 AM EST, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
529 AM EDT SAT AUG 04 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 AM     FLOOD            1 WSW WASHINGTON        40.76N  74.99W
08/04/2018                   WARREN             NJ   SOCIAL MEDIA

            STREET FLOODING ON WEST WASHINGTON AVENUE IN WASHINGTON
            BORO.

&&

EVENT NUMBER PHI1801190

CMS
Local storm report, Aug 4, 4:48 AM EST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
548 AM EDT SAT AUG 04 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     MORRISTOWN              40.79N  74.48W
08/03/2018                   MORRIS             NJ   SOCIAL MEDIA

            TREES AND WIRES DOWN. A TREE FELL ON A CAR BUT THERE
            WERE NO INJURIES REPORTED.

0820 PM     FLOOD            LIME RIDGE              40.64N  75.29W
08/03/2018                   NORTHAMPTON        PA   DEPT OF HIGHWAYS

            RIVERSIDE DRIVE CLOSED BETWEEN LOWER SAUCON ROAD AND
            REDINGTON ROAD DUE TO FLOODING.

0915 PM     TSTM WND DMG     WYOMISSING              40.33N  75.96W
08/03/2018                   BERKS              PA   SOCIAL MEDIA

            SEVERAL REPORTS OF TREES AND WIRES DOWN IN BERKS COUNTY
            FROM EARL TWP THROUGH WYOMISSING AND READING INTO EXETER
            AND RUSCOMBMANOR TOWNSHIPS. GENERAL TIMING FROM 915 PM
            TO 945 PM BASED ON RADAR.

0924 PM     FLASH FLOOD      1 S COUNTRY RIDGE ESTAT 40.35N  76.19W
08/03/2018                   BERKS              PA   SOCIAL MEDIA

            WATER RESCUE ON BRICKPLANT ROAD IN HEIDELBERG TWP.

1018 PM     FLOOD            FRITZTOWN               40.30N  76.06W
08/03/2018                   BERKS              PA   SOCIAL MEDIA

            BASEMENT FLOODING AT A RESIDENCE ON FRITZTOWN ROAD.

1032 PM     FLOOD            FRITZTOWN               40.30N  76.07W
08/03/2018                   BERKS              PA   SOCIAL MEDIA

            FRITZTOWN ROAD IS FLOODED IN SOUTH HEIDELBERG TWP.

1038 PM     FLOOD            TOPTON                  40.50N  75.70W
08/03/2018                   BERKS              PA   SOCIAL MEDIA

            INTERSECTION OF WEST WEIS STREET AND SOUTH CALLOWHILL
            STREET IN TOPTON IS FLOODED.

1047 PM     FLOOD            GRIESEMERSVILLE         40.59N  75.50W
08/03/2018                   LEHIGH             PA   SOCIAL MEDIA

            STREET FLOODING ON HAMILTON STREET NEAR CEDAR CREEK.

1049 PM     FLOOD            SEYFERT                 40.29N  75.88W
08/03/2018                   BERKS              PA   SOCIAL MEDIA

            BASEMENT FLOODING AT A RESIDENCE ON OLD RIVER ROAD IN
            ROBESON TWP.

1055 PM     FLOOD            1 NE OLEY FURNACE       40.42N  75.78W
08/03/2018                   BERKS              PA   SOCIAL MEDIA

            BASEMENT FLOODING AND POTENTIAL FLOOD DAMAGE TO A
            RESIDENCE IN ROCKLAND TWP.

1200 AM     HEAVY RAIN       NORTH CATASAUQUA        40.66N  75.47W
08/04/2018  M2.31 INCH       NORTHAMPTON        PA   METEOROLOGIST

            DAILY RAINFALL TOTAL FOR AUGUST 3, WITH MOST OCCURRING
            WITHIN A TWO-HOUR PERIOD.

0138 AM     FLASH FLOOD      1 E SOUTH HEIDELBERG TW 40.31N  76.08W
08/04/2018                   BERKS              PA   SOCIAL MEDIA

            A PARTIAL COLLAPSE OF A STRUCTURE OCCURRED AS A RESULT
            OF A BASEMENT WALL COLLAPSE FROM FLOOD WATERS.

0216 AM     FLOOD            CHARLESTOWN HUNT        40.10N  75.53W
08/04/2018                   CHESTER            PA   DEPT OF HIGHWAYS

            HEAVY RAINFALL CONTRIBUTED TO A DOWNED TREE ON STATE
            HIGHWAY 29 BETWEEN CHARLESTOWN HUNT DRIVE AND BUCKWALTER
            ROAD. ALL LANES CLOSED.

0248 AM     FLOOD            1 NE PHILLIPSBURG       40.70N  75.17W
08/04/2018                   WARREN             NJ   SOCIAL MEDIA

            FLOODING ON U.S. HIGHWAY 22 IN LOPATCONG TWP.

0250 AM     FLOOD            1 N CHEROKEE RANCH      40.42N  75.93W
08/04/2018                   BERKS              PA   SOCIAL MEDIA

            REPORT OF A VEHICLE STUCK IN FLOOD WATERS ON LEESPORT
            AVENUE IN READING.

0316 AM     FLOOD            FORKS                   40.70N  75.23W
08/04/2018                   NORTHAMPTON        PA   SOCIAL MEDIA

            STREET FLOODING REPORTED IN FORKS.

0326 AM     FLOOD            PALMER TWP              40.70N  75.26W
08/04/2018                   NORTHAMPTON        PA   SOCIAL MEDIA

            STREET FLOODING REPORTED IN PALMER TWP.

0328 AM     FLOOD            HARDYSTON TWP           41.10N  74.53W
08/04/2018                   SUSSEX             NJ   DEPT OF HIGHWAYS

            HEAVY RAINFALL CONTRIBUTED TO A DOWNED TREE ON STATE
            HIGHWAY 23 NORTH OF HOLLAND MOUNTAIN ROAD IN HARDYSTON
            TWP.

0356 AM     FLOOD            HANOVER                 40.66N  75.41W
08/04/2018                   NORTHAMPTON        PA   SOCIAL MEDIA

            STREET FLOODING REPORTED IN HANOVER.

0357 AM     FLOOD            PAXINOSA                40.71N  75.19W
08/04/2018                   WARREN             NJ   SOCIAL MEDIA

            RIVER ROAD IS FLOODED BETWEEN PHILLIPSBURG AND MARBLE
            HILL.

0442 AM     FLOOD            ZUCKSVILLE              40.72N  75.25W
08/04/2018                   NORTHAMPTON        PA   DEPT OF HIGHWAYS

            FLOODING ON BUSHKILL DRIVE BETWEEN STOCKER MILL ROAD
            AND KESSLERVILLE ROAD. ALL LANES CLOSED.

0519 AM     FLOOD            1 WSW WASHINGTON        40.76N  74.99W
08/04/2018                   WARREN             NJ   SOCIAL MEDIA

            STREET FLOODING ON WEST WASHINGTON AVENUE IN WASHINGTON
            BORO.

&&

EVENT NUMBER PHI1801169 PHI1801170 PHI1801178 PHI1801171 PHI1801172
PHI1801173 PHI1801174 PHI1801181 PHI1801175 PHI1801176 PHI1801177
PHI1801179 PHI1801180 PHI1801183 PHI1801182 PHI1801185 PHI1801186
PHI1801188 PHI1801187 PHI1801184 PHI1801189 PHI1801190

CMS
Local storm report, Aug 4, 5:24 AM EST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
624 AM EDT SAT AUG 04 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 AM     FLOOD            CHAPMAN                 40.76N  75.40W
08/04/2018                   NORTHAMPTON        PA   DEPT OF HIGHWAYS

            FLOODING ON YOST ROAD BETWEEN MAIN STREET AND ENGLISH
            ROAD. ALL LANES CLOSED.

&&

EVENT NUMBER PHI1801191

CMS
Local storm report, Aug 4, 6:24 AM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
724 AM EDT SAT AUG 04 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     HEAVY RAIN       BELVIDERE               40.83N  75.07W
08/04/2018  M3.52 INCH       WARREN             NJ   TRAINED SPOTTER

            RAIN FELL OVER A 24-HOUR PERIOD.

&&

EVENT NUMBER PHI1801192

DAVIS

The radar

The Philadelphia radar (KDIX), 103 km away, was scanning. The volume nearest the first event began at 11:44 UTC.

Open the radar archive at this moment

Event by event

4 flash flood. Local standard time, as filed.

Flash Flood, Morris

When
August 4, 6:45 AM EST to 8:45 AM EST
Where
Morris County, 0.51 mi E of Pine Brook to 1.39 mi NNW of Parsippany
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
40.871, -74.370

Significant flooding occurred along US Route 46 in Parsippany-Troy Hills. At least one water rescue took place. Also, Edwards Road was closed between US Route 46 and New Road due to flooding.

Flash Flood, Somerset

When
August 4, 8:15 AM EST to 9:15 AM EST
Where
Somerset County, 2.2 mi ENE of Green Brook to 1.36 mi ENE of Green Brook
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
40.632, -74.431

Multiple vehicles were trapped in high water in North Plainfield.

Flash Flood, Hunterdon

When
August 4, 9:00 AM EST to 11:15 AM EST
Where
Hunterdon County, 0.5 mi SW of Reaville to 0.72 mi ENE of Copper Hill
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
40.475, -74.827

Flash flooding occurred along the Neshanic River in Raritan Township.

Flash Flood, Somerset

When
August 4, 10:15 AM EST to 11:00 AM EST
Where
Somerset County, 1.37 mi SSE of Green Brook
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
40.603, -74.457

Flash flooding occurred along Green Brook in North Plainfield.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Jersey in 2018Every state in 2018This day in weather historyWarnings in New Jersey, August 2018

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 763269, 763270, 763272, 763271.